RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Seitembetova, Amankul' Zhakaevna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:30
Abstract pages:36
Professor
Doctor of chemical sciences

http://www.mathnet.ru/eng/person109099
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1982
1. V. I. Zdanovich, A. Zh. Seitembetova, V. N. Setkina, “Transition Metal Complexes of Cyclopentadienylides and Pentafulvenes”, Usp. Khim., 51:7 (1982),  1157–1177  mathnet; Russian Chem. Reviews, 51:7 (1982), 659–669  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019